Alert archive / New Mexico / Wind Advisories in 2008

Wind Advisory 33, NWS Albuquerque, NM

May 23, 2008

NWS Albuquerque, NM issued this wind advisory at May 23, 2008, 3:09 AM MDT. It took effect at May 23, 2008, 10:00 AM MDT. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
May 23, 2008, 3:09 AM MDT (09:09 UTC)
In effect from
May 23, 2008, 10:00 AM MDT
Expired
May 23, 2008, 8:00 PM MDT
In force
10 hr
Issued by
NWS Albuquerque, NM

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS75 KABQ 230909
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
309 AM MDT FRI MAY 23 2008

...WINDY CONDITIONS ACROSS THE LOWER RIO GRANDE VALLEY AND MUCH
OF EASTERN NEW MEXICO TODAY...

.A LARGE WEATHER SYSTEM OVER THE CALIFORNIA SIERRA NEVADA
COMBINED WITH DEEPENING LOW PRESSURE OVER EASTERN NEW MEXICO WILL
PRODUCE GUSTY SOUTHWEST WINDS FROM MID MORNING THROUGH LATE
AFTERNOON FROM THE CENTRAL MOUNTAIN CHAIN AND LOWER RIO GRANDE
VALLEY EAST TO THE TEXAS LINE. WINDS WILL REMAIN GUSTY OVER THE
NORTHEAST HIGHLANDS AND PLAINS THROUGH LATE EVENING.

NMZ004-010-011-015>018-231800-
/O.NEW.KABQ.WI.Y.0033.080523T1600Z-080524T0000Z/
SANGRE DE CRISTO MOUNTAINS-SANDIA/MANZANO MOUNTAINS-
CENTRAL HIGH PLAINS/ESTANCIA VALLEY-LOWER RIO GRANDE VALLEY-
LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY-
INCLUDING THE CITIES OF...RED RIVER/TAOS/SANTA FE...
SANDIA PARK/CEDAR CREST...MORIARTY/ESTANCIA...SOCORRO...
CARRIZOZO...RUIDOSO...FORT SUMNER
309 AM MDT FRI MAY 23 2008

...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 6 PM MDT
THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 6 PM MDT
THIS AFTERNOON. 

EXPECT INCREASING SOUTHWEST WINDS TO 35 MPH BY LATE
MORNING...WITH GUSTS TO 50 MPH DEVELOPING BY EARLY AFTERNOON.
EXPECT STRONGEST WINDS OVER SUMMITS AND HILLTOPS...THROUGH GAPS
AND PASSES...AND BELOW CANYONS.

WIND SPEEDS WILL DECREASE GRADUALLY BY EARLY EVENING TO EASE
HAZARDOUS WIND CONDITIONS.

TIE DOWN LOOSE OBJECTS OR BRING THEM INSIDE FOR SAFETY. IF
DRIVING...ESPECIALLY LARGE OR TALL VEHICLES...PREPARE FOR CROSS
WINDS ON ROADS RUNNING FROM NORTHWEST TO SOUTHEAST...INCLUDING
HIGHWAY 285. 

GUSTY WINDS MAY CAUSE BRIEF LOSS OF CONTROL FOR DRIVERS OF HIGH
PROFILE VEHICLES.

$$

NMZ005>007-012-231800-
/O.NEW.KABQ.WI.Y.0033.080523T1600Z-080524T0400Z/
NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS-
CONCHAS LAKE/GUADALUPE COUNTY-
INCLUDING THE CITIES OF...LAS VEGAS/RATON...ROY...CLAYTON...
SANTA ROSA
309 AM MDT FRI MAY 23 2008

...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 10 PM MDT
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 10 PM
MDT THIS EVENING. 

EXPECT INCREASING SOUTHWEST WINDS TO 35 MPH BY LATE
MORNING...WITH GUSTS TO 50 MPH DEVELOPING BY EARLY AFTERNOON.
EXPECT STRONGEST WINDS OVER SUMMITS AND HILLTOPS...THROUGH GAPS
AND PASSES...AND BELOW CANYONS.

WIND SPEEDS WILL DECREASE GRADUALLY BY LATE EVENING TO EASE
HAZARDOUS WIND CONDITIONS.

TIE DOWN LOOSE OBJECTS OR BRING THEM INSIDE FOR SAFETY. IF
DRIVING...ESPECIALLY LARGE OR TALL VEHICLES...PREPARE FOR CROSS
WINDS ON ROADS RUNNING FROM NORTHWEST TO SOUTHEAST...INCLUDING
HIGHWAY 87...STATE ROAD 120...STATE ROAD 39...AND HIGHWAYS 84 AND
285.

GUSTY WINDS MAY CAUSE BRIEF LOSS OF CONTROL FOR DRIVERS OF HIGH
PROFILE VEHICLES.

$$

SHY
2 follow-up statements
000 
WWUS75 KABQ 231746
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1146 AM MDT FRI MAY 23 2008

...VERY WINDY CONDITIONS ACROSS MUCH OF EASTERN NEW MEXICO
TODAY...

.STRONG WINDS ALOFT...RESULTING FROM A POTENT AREA OF LOW PRESSURE
OVER THE INTERMOUNTAIN WEST...WILL MIX DOWN TO THE SURFACE TODAY.
SUSTAINED WINDS BETWEEN 25 AND 40 MPH WILL BE COMMON FROM THE
CENTRAL MOUNTAIN CHAIN EASTWARD AND ALSO IN THE LOWER RIO GRANDE
VALLEY. WHERE A MIXTURE OF SUNSHINE AND SHOWERS PERSIST
TODAY...MIXING WILL BE MOST EFFICIENT...ALLOWING FOR GUSTS BETWEEN
55 AND 65 MPH AT THE SURFACE...WHICH COULD CAUSE SPORADIC DAMAGE
FROM THE SOUTH CENTRAL MOUNTAINS ACROSS THE CENTRAL HIGHLANDS INTO
NORTHEAST NEW MEXICO. WINDS SHOULD DIMINISH SOMEWHAT BY DUSK.

NMZ011-016-017-240200-
/O.UPG.KABQ.WI.Y.0033.000000T0000Z-080524T0000Z/
/O.NEW.KABQ.HW.W.0009.080523T1746Z-080524T0200Z/
CENTRAL HIGH PLAINS/ESTANCIA VALLEY-
LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-
INCLUDING THE CITIES OF...MORIARTY/ESTANCIA...CARRIZOZO...RUIDOSO
1146 AM MDT FRI MAY 23 2008

...HIGH WIND WARNING IN EFFECT UNTIL 8 PM MDT THIS EVENING FOR THE
CENTRAL HIGHLANDS AND SOUTH CENTRAL MOUNTAINS...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A HIGH
WIND WARNING...WHICH IS IN EFFECT UNTIL 8 PM MDT THIS EVENING.
THE WIND ADVISORY IS NO LONGER IN EFFECT. 

SOUTHWEST WINDS OF 30 TO 45 MPH WITH OCCASIONAL GUSTS AS HIGH AS
65 MPH CAN BE EXPECTED THROUGH EARLY EVENING. THE HIGHEST GUSTS
WILL BE NEAR SHOWERS AND OVER THE HIGHER TERRAIN.

TIE DOWN LOOSE OBJECTS OR BRING THEM INSIDE FOR SAFETY. IF
DRIVING...ESPECIALLY LARGE OR TALL VEHICLES...PREPARE FOR CROSS
WINDS ON ROADS RUNNING FROM NORTHWEST TO SOUTHEAST...INCLUDING
HIGHWAY 285.

REMEMBER...A HIGH WIND WARNING MEANS HAZARDOUS WEATHER CONDITIONS
ARE IMMINENT OR HIGHLY LIKELY.

$$

NMZ005>007-012-240200-
/O.UPG.KABQ.WI.Y.0033.000000T0000Z-080524T0400Z/
/O.NEW.KABQ.HW.W.0009.080523T1746Z-080524T0200Z/
NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS-
CONCHAS LAKE/GUADALUPE COUNTY-
INCLUDING THE CITIES OF...LAS VEGAS/RATON...ROY...CLAYTON...
SANTA ROSA
1146 AM MDT FRI MAY 23 2008

...HIGH WIND WARNING IN EFFECT UNTIL 8 PM MDT THIS EVENING FOR
NORTHEAST NEW MEXICO...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A HIGH
WIND WARNING...WHICH IS IN EFFECT UNTIL 8 PM MDT THIS EVENING.
THE WIND ADVISORY IS NO LONGER IN EFFECT. 

SOUTH OR SOUTHWEST WINDS OF 30 TO 45 MPH WITH OCCASIONAL GUSTS AS
HIGH AS 65 MPH CAN BE EXPECTED THROUGH EARLY EVENING. THE HIGHEST
GUSTS WILL BE NEAR SHOWERS AND OVER THE HIGHER TERRAIN.

TIE DOWN LOOSE OBJECTS OR BRING THEM INSIDE FOR SAFETY. IF
DRIVING...ESPECIALLY LARGE OR TALL VEHICLES...PREPARE FOR CROSS
WINDS ON ROADS RUNNING FROM NORTHWEST TO SOUTHEAST...INCLUDING
HIGHWAYS 87...56 AND 84...AND STATE ROAD 39.

REMEMBER...A HIGH WIND WARNING MEANS HAZARDOUS WEATHER CONDITIONS
ARE IMMINENT OR HIGHLY LIKELY.

$$

NMZ026-240200-
/O.NEW.KABQ.HW.W.0009.080523T1746Z-080524T0200Z/
GUADALUPE MOUNTAINS OF CHAVES COUNTY-
1146 AM MDT FRI MAY 23 2008

...HIGH WIND WARNING IN EFFECT UNTIL 8 PM MDT THIS EVENING FOR THE
GUADALUPE MOUNTAINS OF CHAVES COUNTY...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A HIGH
WIND WARNING...WHICH IS IN EFFECT UNTIL 8 PM MDT THIS EVENING. 

SOUTHWEST WINDS OF 30 TO 45 MPH WITH OCCASIONAL GUSTS AS HIGH AS 65
MPH CAN BE EXPECTED THROUGH EARLY EVENING. 

TIE DOWN LOOSE OBJECTS OR BRING THEM INSIDE FOR SAFETY. IF
DRIVING...ESPECIALLY LARGE OR TALL VEHICLES...PREPARE FOR CROSS
WINDS.

REMEMBER...A HIGH WIND WARNING MEANS HAZARDOUS WEATHER CONDITIONS
ARE IMMINENT OR HIGHLY LIKELY.

$$

NMZ013-019>021-240200-
/O.EXB.KABQ.WI.Y.0033.000000T0000Z-080524T0200Z/
QUAY COUNTY-CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY-
INCLUDING THE CITIES OF...TUCUMCARI...ROSWELL...PORTALES...CLOVIS
1146 AM MDT FRI MAY 23 2008

...WIND ADVISORY IN EFFECT UNTIL 8 PM MDT THIS EVENING FOR THE
EAST CENTRAL AND SOUTHEAST PLAINS...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM MDT THIS EVENING.
 
SOUTH OR SOUTHWEST WINDS OF 25 TO 40 MPH WITH OCCASIONAL GUSTS AS
HIGH AS 55 MPH CAN BE EXPECTED THROUGH EARLY EVENING. 

GUSTY WINDS MAY CAUSE BRIEF LOSS OF CONTROL FOR DRIVERS OF HIGH
PROFILE VEHICLES.

$$

NMZ004-010-015-240200-
/O.EXT.KABQ.WI.Y.0033.000000T0000Z-080524T0200Z/
SANGRE DE CRISTO MOUNTAINS-SANDIA/MANZANO MOUNTAINS-
LOWER RIO GRANDE VALLEY-
INCLUDING THE CITIES OF...RED RIVER/TAOS/SANTA FE...
SANDIA PARK/CEDAR CREST...SOCORRO
1146 AM MDT FRI MAY 23 2008

...WIND ADVISORY NOW IN EFFECT UNTIL 8 PM MDT THIS EVENING FOR THE
SANGRE DE CRISTO...SANDIA AND MANZANO MOUNTAINS AND THE LOWER RIO
GRANDE VALLEY...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL 8 PM MDT THIS EVENING. 

SOUTH OR SOUTHWEST WINDS OF 25 TO 40 MPH WITH OCCASIONAL GUSTS AS
HIGH AS 55 MPH CAN BE EXPECTED THROUGH EARLY EVENING. THE HIGHEST
GUSTS WILL BE NEAR SHOWERS AND OVER THE HIGHER TERRAIN.

GUSTY WINDS MAY CAUSE BRIEF LOSS OF CONTROL FOR DRIVERS OF HIGH
PROFILE VEHICLES.

$$

NMZ018-240200-
/O.EXT.KABQ.WI.Y.0033.000000T0000Z-080524T0200Z/
DE BACA COUNTY-
INCLUDING THE CITY OF...FORT SUMNER
1146 AM MDT FRI MAY 23 2008

...WIND ADVISORY NOW IN EFFECT UNTIL 8 PM MDT THIS EVENING FOR DE
BACA COUNTY...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL 8 PM MDT THIS EVENING. 

SOUTH OR SOUTHWEST WINDS OF 25 TO 40 MPH WITH OCCASIONAL GUSTS AS
HIGH AS 55 MPH CAN BE EXPECTED THROUGH EARLY EVENING.

GUSTY WINDS MAY CAUSE BRIEF LOSS OF CONTROL FOR DRIVERS OF HIGH
PROFILE VEHICLES.

$$

19
000 
WWUS75 KABQ 240156
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
756 PM MDT FRI MAY 23 2008

NMZ005>007-011-012-016-017-026-240300-
/O.EXP.KABQ.HW.W.0009.000000T0000Z-080524T0200Z/
NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS-
CENTRAL HIGH PLAINS/ESTANCIA VALLEY-CONCHAS LAKE/GUADALUPE COUNTY-
LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-
GUADALUPE MOUNTAINS OF CHAVES COUNTY-
INCLUDING THE CITIES OF...LAS VEGAS/RATON...ROY...CLAYTON...
MORIARTY/ESTANCIA...SANTA ROSA...CARRIZOZO...RUIDOSO
756 PM MDT FRI MAY 23 2008

...HIGH WIND WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING...

WINDS HAVE DECREASED SIGNIFICANTLY THIS EVENING AND ARE WELL BELOW
HIGH WIND WARNING CRITERIA. AS A RESULT THE HIGH WIND WARNING
PREVIOUSLY IN EFFECT FOR THE AREA WILL EXPIRE AT 8 PM MDT THIS
EVENING. LOCALLY BREEZY CONDITIONS WILL CONTINUE THROUGH MIDNIGHT.

$$

NMZ004-010-015-240300-
/O.EXP.KABQ.WI.Y.0033.000000T0000Z-080524T0200Z/
SANGRE DE CRISTO MOUNTAINS-SANDIA/MANZANO MOUNTAINS-
LOWER RIO GRANDE VALLEY-
INCLUDING THE CITIES OF...RED RIVER/TAOS/SANTA FE...
SANDIA PARK/CEDAR CREST...SOCORRO
756 PM MDT FRI MAY 23 2008

...WIND ADVISORY WILL EXPIRE AT 8 PM MDT THIS EVENING...

WINDS THIS EVENING HAVE DROPPED OFF TO WELL BELOW WIND ADVISORY
CRITERIA. AS A RESULT...THE WIND ADVISORY PREVIOUSLY IN EFFECT FOR
THE AREA WILL EXPIRE AT 8 PM MDT THIS EVENING. LOCALLY BREEZY
CONDITIONS WILL PERSIST THROUGH MIDNIGHT.

$$

NMZ013-018>021-240300-
/O.EXP.KABQ.WI.Y.0033.000000T0000Z-080524T0200Z/
QUAY COUNTY-DE BACA COUNTY-CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-
CURRY COUNTY-
INCLUDING THE CITIES OF...TUCUMCARI...FORT SUMNER...ROSWELL...
PORTALES...CLOVIS
756 PM MDT FRI MAY 23 2008

...WIND ADVISORY WILL EXPIRE AT 8 PM MDT THIS EVENING...

WINDS THIS EVENING HAVE DROPPED OFF TO WELL BELOW WIND ADVISORY
CRITERIA. AS A RESULT...THE WIND ADVISORY PREVIOUSLY IN EFFECT FOR
THE AREA WILL EXPIRE AT 8 PM MDT THIS EVENING. LOCALLY BREEZY
CONDITIONS WILL PERSIST THROUGH MIDNIGHT.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this wind advisory went out at May 23, 3:00 AM MDT, 9 minutes earlier.

Area forecast discussion, May 23, 3:00 AM MDT, 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
300 AM MDT FRI MAY 23 2008

.DISCUSSION...
FORECAST AREA CONTINUES IN THE THRALL OF THE UNSEASONABLY LARGE
AND DEEP UPPER LEVEL LOW PRESSURE COMPLEX THAT IS SPRAWLED/PARKED
ACROSS THE SOUTHERN GREAT BASIN. IT WILL FOR ONE MORE DAY BE CLOSE
ENOUGH AND ENERGETIC ENOUGH TO SEND A FEW MORE SHORT WAVES ACROSS
S AZ INTO CENTRAL AND W NM...BRINGING WITH THEM MORE ROUNDS OF
SCATTERED SHOWERS AND STORMS ACROSS ROUGHLY THE NORTHWEST HALF OF
THE STATE. SNOW LEVELS VERY LOW FOR THIS LATE IN THE SPRING
SEASON...GENERALLY BETWEEN 7000 AND 8000 FEET EARLY THIS MORNING AND
EVEN VERY LOCALLY LOWER NEAR THE AZ LINE. A FEW STORMS AGAIN TODAY
WILL BE VERY CAPABLE OF PRODUCING GENERALLY SMALL HAIL AND STRONG
TO NEAR SEVERE CRITERIA WIND GUSTS IN THE NW HALF OF STATE. AGAIN
TODAY WIND ADVISORY FOR MOST OF SAME AREA AS THU...MAINLY NEAR AND
EAST OF THE CENTRAL MTN CHAIN...BUT EXCLUSIVE OF FAR E CENTRAL AND
SE PLAINS. SIMILAR AREA AS THU ALSO FOR RED FLAG WARNING TODAY. AS
UPPER LOW BEGINS TO SLOWLY RETROGRADE TO W/NW THE SHRA AND TSRA
AREA WILL SHIFT WESTWARD AS WELL...EVENTUALLY EXITING THE STATE
AND BY LATE IN WEEKEND OR VERY EARLY NEXT WEEK ALLOWING MORE LOW
LEVEL MOISTURE INTRUSION INTO THE E PLAINS AND PERHAPS OPENING
DOOR FOR A FEW STORMS THERE. ALL AREAS TO WARM UP AFTER TODAY.

&&

.AVIATION...
LARGE SPRAWLING WEATHER SYSTEM PARKED OVER GREAT BASIN AND SIERRA
NEVADA SOUTH ACROSS WESTERN ARIZONA WILL PUSH CLOUDS AND SHOWERS
ACROSS WESTERN NEW MEXICO TODAY...WITH FREQUENT CIG DROPS TO MVFR
FROM THE CENTRAL MOUNTAIN CHAIN WESTWARD. OCCNL IFR CIGS AND VIZ IN
NUMEROUS SHOWERS WITH WIDESPREAD MTN OBSCURATION LIKELY. EAST OF
INTERSTATE 25...SHOWERS AND THUNDERSTORMS DEVELOPING AFTER 17Z WILL
CONTINUE THROUGH THE AFTERNOON. WIDESPREAD GUSTS TO 45 KT EXPECTED
FROM 17Z ONWARD TO 00Z STATEWIDE...GUSTY WINDS CONTG TO 04Z IN THE
NORTHEAST.

NEXT AVIATION DISCUSSION SCHEDULED FOR 21Z. SHY

&&

.FIRE WEATHER...
WIDESPREAD STRONG WINDS DEVELOPING BY LATE MORNING AREA WIDE AS
LARGE WEATHER SYSTEM NEARLY STATIONARY OVER THE CALIFORNIA SIERRAS
TO CENTRAL NEVADA AND WESTERN ARIZONA WILL PUSH COPIOUS SOUTHWEST
FLOW ACROSS NEW MEXICO...AND THIS WILL MIX TO THE SURFACE DURING THE
AFTERNOON. RECENT PRECIPITATION OVER NORTHWESTERN PLATEAU AND
WESTERN MOUNTAINS WILL COMBINE WITH SHOWERS TODAY TO MITIGATE FIRE
WEATHER HAZARDS...BUT HUMIDITIES DROPPING LOCALLY INTO THE LOW TEENS
OVER THE RIO GRANDE VALLEY AND THE NORTHEAST AND EASTERN PLAINS WILL
CREATE RED FLAG CONDITIONS THIS AFTERNOON.

LARGE WEATHER SYSTEM WILL NUDGE WESTWARD  ON SATURDAY...PULLING
CLOUD COVER AND SHOWER COVERAGE WESTWARD IN TURN. CLOUDS RETREATING
WILL PERMIT SURFACE DRYING AND BROAD DROPS IN HUMIDITIES ACROSS THE
CENTRAL MOUNTAIN CHAIN AND THE NORTHEAST HIGHLANDS WITH CONTINUED
STRONG AFTERNOON WINDS.

EXPANDING COVERAGE OF LOW HUMIDITIES EXPECTED THROUGH THE WEEKEND
AND INTO THE FIRST PART OF THE WORK WEEK AS WEATHER SYSTEM SHIFTS
OVER THE PACIFIC OCEAN AND THEN EJECTS RAPIDLY NORTHEASTWARD OVER
THE NORTHERN ROCKIES BY MIDWEEK. CONTINUED BREEZY CONDITIONS WITH
LOW HUMIDITIES WILL KEEP NEW MEXICO IN A CRITICAL FIRE WEATHER
PATTERN THROUGH AT LEAST TUESDAY.

SHY

&&

.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON......................  60  38  68  41 /  70  60  20   5
GALLUP..........................  52  33  64  35 /  70  50  20  10
GRANTS..........................  55  33  69  35 /  60  30  10   5
GLENWOOD........................  68  43  74  44 /  50  40  10   5
CHAMA...........................  51  29  60  31 /  70  60  20   5
LOS ALAMOS......................  52  35  64  39 /  60  30   5   5
RED RIVER.......................  50  26  58  29 /  60  40  10   5
TAOS............................  59  34  69  36 /  50  30  10   5
SANTA FE........................  56  36  67  44 /  50  30   5   5
SANTA FE AIRPORT................  58  38  70  43 /  40  20   5   5
ESPANOLA........................  63  41  73  42 /  30  20   5   5
ALBUQUERQUE HEIGHTS.............  62  45  75  53 /  30  20   5   0
ALBUQUERQUE VALLEY..............  63  42  77  46 /  30  20   5   0
ALBUQUERQUE FOOTHILLS...........  63  44  74  48 /  40  20   5   0
ALBUQUERQUE WEST MESA...........  61  43  76  50 /  40  20   5   0
SOCORRO.........................  71  45  79  49 /  30  10   5   0
SANDIA PARK/CEDAR CREST.........  56  34  69  40 /  40  20   5   0
MORIARTY/ESTANCIA...............  60  41  70  43 /  30  10   5   5
CARRIZOZO.......................  78  46  82  50 /  20   5   5   0
RUIDOSO.........................  67  41  74  44 /  20   5   5   5
RATON...........................  64  35  73  40 /  10  10   5   5
LAS VEGAS.......................  59  39  71  43 /  10   5   5   5
ROY.............................  64  44  72  48 /   5   5   5   5
CLAYTON.........................  75  48  82  53 /   5   5   5  10
SANTA ROSA......................  74  47  81  50 /   5   5   5   5
TUCUMCARI.......................  80  50  87  55 /   5   5   5  10
FORT SUMNER.....................  77  52  84  56 /   5   5   5   5
CLOVIS..........................  81  52  89  56 /   5   5   5  20
PORTALES........................  83  53  89  57 /   5   5   5  20
ROSWELL.........................  86  54  92  59 /   5   5   5  10

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING FROM NOON TODAY TO 8 PM MDT THIS EVENING FOR THE
FOLLOWING ZONES...NMZ104-106-108.

FIRE WEATHER WATCH FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING
FOR THE FOLLOWING ZONES...NMZ103-104-106>108.

WIND ADVISORY FROM 10 AM THIS MORNING TO 10 PM MDT THIS EVENING FOR
THE FOLLOWING ZONES...NMZ005>007-012.

WIND ADVISORY FROM 10 AM THIS MORNING TO 6 PM MDT THIS AFTERNOON
FOR THE FOLLOWING ZONES...NMZ004-010-011-015>018.

&&

43/SHY
Hazardous weather outlook, May 22, 6:00 AM MDT, 21 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
600 AM MDT THU MAY 22 2008

NMZ001>021-026-231200-
NORTHWEST PLATEAU-NORTHWEST MOUNTAINS INCLUDING JEMEZ-
UPPER RIO GRANDE VALLEY-SANGRE DE CRISTO MOUNTAINS-
NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS-
WEST CENTRAL MOUNTAINS-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-
SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY-
CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY-
SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY-
LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY-
CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY-
GUADALUPE MOUNTAINS OF CHAVES COUNTY-
600 AM MDT THU MAY 22 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

WINDS WILL BE THE MAIN CONCERN TODAY NEAR AND EAST OF A LINE FROM
RATON TO THE BOSQUE DEL APACHE WILDLIFE REFUGE. THERE SOUTHWEST
WINDS WILL REACH 25 TO 35 MPH WITH SOME GUSTS BETWEEN 45 AND 55
MPH. VERY LOW HUMIDITIES WILL COMBINE WITH THE STRONG WINDS CREATING
CRITICAL FIRE WEATHER CONDITIONS OVER THE ENTIRE STATE THROUGH AT
LEAST THIS EVENING. WIND ADVISORIES AND RED FLAG WARNINGS ARE IN
EFFECT MUCH OF THE DAY AND INTO THE EVENING FOR THESE AREAS.
WEST OF THIS AREA WHILE OVERALL WIND SPEEDS WILL BE LOWER...STRONG
WIND GUSTS WILL DEVELOP WITH SOME OF THE SHOWERS AND THUNDERSTORMS
THAT WILL OCCUR.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

FRIDAY INTO SUNDAY...WINDS WILL STILL BE STRONG ENOUGH AT TIMES TO
CREATE CRITICAL FIRE WEATHER CONDITIONS ACROSS A GOOD PORTION OF
NORTH AND CENTRAL NEW MEXICO...THOUGH FRIDAY THE MOST LIKELY REGION
WILL BE THE SOUTHEAST HALF OF THIS AREA. BY SATURDAY NIGHT OR SUNDAY
THE DRY LINE MAY EASE WESTWARD INTO THE EASTERN QUARTER OR THIRD OF
THE STATE AND BRING AT LEAST A SLIGHT CHANCE OF SOME STRONG OR EVEN
SEVERE THUNDERSTORMS TO THAT PART OF THE STATE. THAT RISK MAY
CONTINUE INTO TUESDAY.

WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...
WATCHES AND WARNINGS FOR PLANNING PURPOSES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED SATURDAY AND SUNDAY ON THE FAR
EASTERN PLAINS...BUT THE CHANCE AT THIS TIME IS NOT HIGH.

43

In the hours before

Local storm report, May 23, 1:44 AM MDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
144 AM MDT FRI MAY 23 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0127 AM     SNOW             4 W PESCADO             35.11N 108.65W
05/23/2008  E4.0 INCH        MCKINLEY           NM   TRAINED SPOTTER

            SNOW BEGAN STICKING AT 6 PM MDT AND ACCUMULATED THROUGH
            TIME OF REPORT.

&&

SHY

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 23, 4:39 AM MDTRed Flag WarningABQBernalillo, Harding, Sandoval, San Miguel, Socorro, Union and 1 more15 hr
May 23, 9:46 AM MDTSnow AdvisoryABQ6 hr
May 23, 11:46 AM MDTHigh Wind WarningABQ8 hr

Nearby

Wind Advisories in New Mexico, 2008Every wind advisory in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.